Hello Dr. Chris,
It’s been long time I have never contacted you. You have just accepted my Facebook request about a week ago. I’m ES. I’m a son in law of Mr. S from Semarang, Indonesia. You have been taking care of us sometimes ago in 2007. My father in law file number is 236. I hope you still remember us.
Mr. S has been staying in Singapore since late September 2010 for another lymphoma treatment because of relapsed cancer. He has gotten his chemo since then (I forgot the number of chemo cycles). His doctor did radiotherapy for 9x lately. Just after the 9th time radiotherapy his condition worsened. He’s weak, vomit frequently and got fever (his body is hot) every 12 hours. He has even lost his memory because of known spread lymphoma to his brain. Doctor only gives him Panadol to reduce the fever, but the fever comes again every 12 hours. Doctor said his fever is due to lung infection. He has also coughs. His throat is itchy and sometimes hard to release his sputum.
The radiotherapy is supposed to be conducted 10x for his spinal cord, but because his condition is weak, doctor can’t continue the last radiotherapy. Actually doctor’s plan is to do another radiotherapy on his brain, because the cancer has already spread a bit there.
Mr. S’s condition now is on and off. Sometimes he’s fine, sometimes he’s weak (even critical). He has been consuming Capsule A, Lymphoma Tea and Radio-Tea so far. He takes Chemo tea during chemo previously.
Dr. Chris, please assist us what we should do now, because family is making decision not to continue with radiotherapy and chemotherapy. Doctor simply refuses to make another check, because the family is refusing radiotherapy & chemotherapy.
What other herbs should Mr. S need to take now besides those herbs I mentioned above? His diet has been strict now. No meat and no preserved food. Sugar and salt has been limited too.
I appreciate for your help. Please assist us fast, because Mr.S is sometimes in critical condition. Thank you very much.
Reply: Hello E, If the family decides not to proceed with the medical treatments — stop them then. Take a rest and see if he can recover. When he recovers, bring him to Penang and let us discuss what else to do. I have the bio-frequency therapy and see if we can use it on him or not ~ Chris
Thank you for your fast reply. I don’t think we can bring Mr. S to your place at this moment, because his condition is still weak. He’s still lack of energy and has fever on and off everyday due to his lung infection. Is there anything we can do temporarily while waiting for his strength to regain? Maybe take other herbs as you suggest? He’s still in the hospital now. Thanks for your help.
Reply: Let him stay in the hospital and recover. If he takes herbs in the hospital and then dies, the doctors will say it is the herbs that kill him. They will not say that the chemo or radiotherapy that can kill him ~ Chris
Comment from a reader
Hi Prof. Chris,
When a patient goes to the oncologist and he suggested to do Chemo and Radiotherapy, most of them will agree (at that time). They don’t even care about the money they have to spend. But after the conditions become worse, they do not ask the oncologist – why such thing had happened? They don’t ask the doctor to take the necessary action or ask the doctor what to do? They (with panic) ask you – Please help us … what we should do now?
Please assist us fast because the patient is in critical condition.
Our response: Well such thing happens all the time. And that is what CA Care is for! I jokingly tell all patients who come. CA Care is the last one stop! We have to repair the damage done by the chemo and radiation. We also have to heal the cancer! Worse of all – when they come, they except immediate result! After two weeks on herbs they ask: why cannot cure yet? They think we are magicians.
In this case, the patient, S, has been on our herbs for some years and was doing well. He decided to stop taking the herbs after being well. Then he started on his old, bad diet again. He forgot what we have taught him. Unfortunately he is in trouble again.